| Model Number |
2067L |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the radiofrequency head which was returned as an associate device subsequently tested out of specification during manufacturer's assessment.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis: it was determined on analysis that the radiofrequency head tested out of specification due to electrical shorting of the cable found during incoming inspection.All found defective parts were replaced and all other identified issues were resolved.The device passed all final functional tests.If information is provided in the future, a supplemental report will be issued.